MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL HYPO NDL 23GX3/4"; HYPODERMIC NEEDLE

EXELINT INTERNATIONAL, CO. EXEL HYPO NDL 23GX3/4"; HYPODERMIC NEEDLE
Catalog Number 26407
Medical Device Problem Codes Contamination (1120); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Retained sample inspection: 100 pieces of retained samples of hypodermic needles from product # 26407, lot # 240401 were retrieved for visual inspection.All components were clean and free of foreign objects.Production process review production records associated with product # 26407, lot # 240401 were reviewed.All documents met the requirements for product release standards.No abnormalities or nonconformities was noted.(b)(4).
 
Event or Problem Description
Caller reported needle contamination.Black particles were found on the needle hub on a brand-new needle., product # 26407, lot # 240401.No adverse event reported as the contamination was noted right away.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Cmo conducted an investigation on product # 26407, lot #240401.The investigation included the following.-production process investigationproduction records for product # 26407, lot # 240401 were reviewed.No changes to raw materials or the production process were identified for this lot.The products were assembled by machine, and no abnormalities were noted during production.All documentation meets the requirements for product release.No nonconformances or abnormalities associated with the manufacturing of this batch were identified.-retained samples testingone hundred pieces of retained samples from product # 26407, lot # 240401 were subjected to visual inspection.All samples were found to be clean and free of foreign materials and were compliant with the iso 7864:2016 requirements.-incoming inspection has been performed in-house by following sop-11 incoming inspection procedure.The batch passed all inspection criteria for product release.No nonconformances related to the lot was noted.-product in question with the foreign material was not returned for evaluation.Therefore, material identification of the quality issue could not be performed as part of this investigation.A review of the relevant manufacturing process documentation and the visual inspection did not reveal any nonconformities.No abnormalities or nonconformities were identified during the manufacturing or retained samples testing.The photos provided by the end user were reviewed as part of the investigation.Based on the visual assessment, the reported foreign material appears to resemble charred particulates that may potentially be generated during the injection molding process.However, the defective product with the foreign particulates was not returned for evaluation.Therefore, the foreign materials in the product could not be confirmed or identified.As a result, the root cause remains unconfirmed.Based on available information and the results of the investigation, this complaint will be closed.Although a confirmed root cause was not identified, preventive measures were implemented.On 11/17/2025, a routine training was conducted on all relevant hypodermic needle workshop personnel on the following procedures.- inspection regulations for disposable hypodermic needles (machine assembled for standard and needle stick prevention types) and - process hygiene management system.The training occurred after the manufacture of product # 26407, lot # 240401 and therefore did not impact the investigated lot.The training was conducted as a preventive measure to reinforce adherence to existing inspection and hygiene requirements to reduce the potential risk of foreign particulate contamination.Additional investigation and review activities was requested, including review of -current equipment calibration - process monitoring controls -line clearance procedures.These reviews were conducted to verify continued manufacturing compliance and to help prevent recurrence of the reported issue.No similar issues were identified with this lot.(b)(4).

Brand Name
EXEL HYPO NDL 23GX3/4"
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key24282856
Report Number1035907-2026-00041
Device Sequence Number13243510
Product Code FMF
UDI-Device Identifier00020221264173
UDI-Public(01)00020221264173(17)290129(30)1(10)240401
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K861153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number26407
Device Lot Number240401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown